Skip to main content

Research Repository

Advanced Search

Superconformal partial waves in Grassmannian field theories

Doobary, Reza; Heslop, Paul

Superconformal partial waves in Grassmannian field theories Thumbnail


Authors

Reza Doobary



Abstract

We derive superconformal partial waves for all scalar four-point functions on a super Grassmannian space Gr(m|n, 2m|2n) for all m, n. This family of four-point functions includes those of all (arbitrary weight) half BPS operators in both N=4N=4 SYM (m = n = 2) and in N = 2 superconformal field theories in four dimensions (m = 2, n = 1) on analytic superspace. It also includes four-point functions of all (arbitrary dimension) scalar fields in non-supersymmetric conformal field theories (m = 2, n = 0) on Minkowski space, as well as those of a certain class of representations of the compact SU(2n) coset spaces. As an application we then specialise to N=4N=4 SYM and use these results to perform a detailed superconformal partial wave analysis of the four-point functions of arbitrary weight half BPS operators. We discuss the non-trivial separation of protected and unprotected sectors for the <2222>, <2233> and <3333> cases in an SU(N) gauge theory at finite N. The <2233> correlator predicts a non-trivial protected twist four sector for <3333> which we can completely determine using the knowledge that there is precisely one such protected twist four operator for each spin.

Citation

Doobary, R., & Heslop, P. (2015). Superconformal partial waves in Grassmannian field theories. Journal of High Energy Physics, 2015(12), Article 159. https://doi.org/10.1007/jhep12%282015%29159

Journal Article Type Article
Acceptance Date Dec 6, 2015
Online Publication Date Dec 23, 2015
Publication Date Dec 1, 2015
Deposit Date Jan 5, 2016
Publicly Available Date Mar 30, 2016
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Peer Reviewed Peer Reviewed
Volume 2015
Issue 12
Article Number 159
DOI https://doi.org/10.1007/jhep12%282015%29159
Related Public URLs http://arxiv.org/abs/arXiv:1508.03611

Files

Published Journal Article (823 Kb)
PDF

Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/

Copyright Statement
This article is distributed under the terms of the Creative Commons<br /> Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in<br /> any medium, provided the original author(s) and source are credited.







You might also like



Downloadable Citations